# SDR UPS05545287

- Difficulty date: August 30, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TRIPPED OFF AND LEFT PACK FAILED TO RESPOND IN FLIGHT.  TESTED BOTH PACKS IAW MM 21-31-00-5.  RERACK OF CABIN PRESSURE CONTROLLERS TEST PACK TEMP CONTROL IAW 21-51-00-5 AND 21-51-14-5 PLACARD INSTALLED.
